The site of the Media Sphera Publishers contains materials intended solely for healthcare professionals.
By closing this message, you confirm that you are a certified medical professional or a student of a medical educational institution.

M.A. Charnaia

RNTsKh im. akad. B.V. Petrovskogo RAMN, Moskva

I.I. Dement'eva

RNTsKh im. akad. B.V. Petrovskogo RAMN, Moskva

Iu.A. Morozov

RNTsKh im. akad. B.V. Petrovskogo RAMN, Moskva

V.G. Gladysheva

RNTsKh im. akad. B.V. Petrovskogo RAMN, Moskva

A.M. Isaeva

RNTsKh im. akad. B.V. Petrovskogo RAMN, Moskva

Artificial hypocoagulation in patients with heparin-induced thrombocytopenias (literature review). Part II

Authors:

M.A. Charnaia, I.I. Dement'eva, Iu.A. Morozov, V.G. Gladysheva, A.M. Isaeva

More about the authors

Views: 732

Downloaded: 4


To cite this article:

Charnaia MA, Dement'eva II, Morozov IuA, Gladysheva VG, Isaeva AM. Artificial hypocoagulation in patients with heparin-induced thrombocytopenias (literature review). Part II. Kardiologiya i Serdechno-Sosudistaya Khirurgiya. 2013;6(3):90‑93. (In Russ.)

Recommended articles:
Hemo­static diso­rders in neurosurgical patients: diagnostics and correction. Zhurnal Voprosy Neirokhirurgii Imeni N.N. Burdenko. 2023;(2):98-110
Cognitive impairment in patients with atrial fibrillation. Zhurnal Nevrologii i Psikhiatrii imeni S.S. Korsakova. 2023;(8):12-20

Email Confirmation

An email was sent to test@gmail.com with a confirmation link. Follow the link from the letter to complete the registration on the site.

Email Confirmation



We use cооkies to improve the performance of the site. By staying on our site, you agree to the terms of use of cооkies. To view our Privacy and Cookie Policy, please. click here.